Previous |  Up |  Next


Title: Definition de la norme d'un idéal dans une algèbre simple (French)
Title: A definition of a norm of an ideal in a simple algebra (English)
Author: Kořínek, Vladimír
Language: French
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 64
Issue: 5
Year: 1935
Pages: 133-134
Category: math
DOI: 10.21136/CPMF.1935.121283
Date available: 2009-08-29T18:15:24Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_064-1935-5_21.pdf 253.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo